# SDR DXTA2011031504508

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 7,841 hours, 6,190 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Breaks
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING FIRST ENGINE START WITH PARKING BRAKE SET "LOW BREAK PRESSURE/ANTISKD INOP" CAUTION ANNUNCIATOR ILLUMINATED WITH CORRESPONDING MASTER CAUTION ANNOUNCIATOR ILLUMINATED. DURING POST-FLIGHT, ELECTRICAL ODOR NOTICED IN THE LT FORWARD COMPARTMENT AROUND THE BRAKE SYSTEM.  COULD NOT DUPLICATE DISCREPANCY.  REMOVED ELECTRICAL BRAKE MOTOR AND RELAY.  INSTALLED O/H ELECTRICAL BRAKE MOTOR WITH NEW SPLICES. INSTALLED NEW REPLAY AND ELECTRICAL WIRES.  TAXI ACFT TO OPS CHECK BRAKE SYS. SYS CHECKED GOOD AT THIS TIME IAW CH 32-44-00 OF THE MM.
